# SDR UALA2011061002857

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 83,382 hours, 13,323 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Part serial: 746C
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE START VALVE LIGHT DID NOT EXTINGUISH WHEN START VALVE CLOSED.   CYCLED CIRCUIT BREAKER D20.  DURING NEXT START ATTEMPT, VALVE LIGHT CAME ON BUT NO DUCT PRESSURE DROP.  OBSERVED & N2 ROTATION.  REPLACED NR 2 ENG STARTER  AND START VALVE.  OPERATION OF STARTER AND VALVE NORMAL.
